BALTIMORE (WJZ)– Two individuals and a dog were involved in a collision with a building Wednesday afternoon after the driver reportedly overdosed.

The Annapolis Fire Department says a person crashed their vehicle into a building in the 1700 block of West Street after suffering an overdose.

Responders found the driver unconscious at the scene and then regained consciousness after two doses of Narcan was administered by medics.

The driver and passenger were treated and taken to the hospital with non life-threatening injuries. The driver’s dog was also in the vehicle at the time of the incident and was not injured.

The building involved did not suffer any structural damage.

No other injuries were reported.

Follow @CBSBaltimore on Twitter and like WJZ-TV | CBS Baltimore on Facebook


Leave a Reply

Please log in using one of these methods to post your comment:

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

More From CBS Baltimore

Track Weather On The Go With Our App!
CBS All Access
Download Our App

Watch & Listen LIVE